MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number LOW-PROFILE AC REPAIR SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-feb-2026, an arthrex subsidiary employee reported via email that an ar-2371 low profile ac tightrope implant system broke during placement inside the patient.All broken components were retrieved.The procedure was completed without incident using an additional ar-2370 implant (lot 15172469).There was no significant surgical delay, and no additional anesthesia was required.The issue occurred during an ac ligament reconstruction procedure performed on (b)(6) 2026.No patient harm was reported.Additional information was received on 19-feb-2026: at this time, it is unknown which portion or component of the ar-2371 low-profile ac repair system broke in the patient.However, it was confirmed that all material, including any broken fragments, was completely removed from the patient before a new device was used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
LOW-PROFILE AC REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24531361
Report Number1220246-2026-01279
Device Sequence Number16045208
Product Code HTN
UDI-Device Identifier00888867256637
UDI-Public(01)00888867256637(11)250820(17)300731(10)15485778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW-PROFILE AC REPAIR SYSTEM
Device Catalogue NumberAR-2371
Device Lot Number15485778
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown